# SDR USAA990599

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 807
- Part time: 30,321 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURNIG CX-4 CHECK VISUAL INSPECTION, FOUND CORROSION ON FLOORBEAM AFT CARGO DOOR THRESHOLD STATION 807 TO 847, RBBL 13.8.  INSTALLED DOUBLER PER EA 64280.  (M)
